# SDR MZZA99208

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, AN IG CORROSION WAS FOUND ON L2 CABIN DOOR FORWARD STOP FITTING SUPPORT BRACKET.  THE CORRODED FITTING WAS REMOVED AND REPAIRED PER B727 SRM CHAPTER 51-40-04.  (M)
